Results 1 to 6 of 6

Thread: Reaction from MMR immunisation?

  1. #1

    Join Date
    Jul 2004
    Location
    House of the crazy cat ladies...
    Posts
    3,793

    Default Reaction from MMR immunisation?

    Has anyone's elses child had a reaction from the MMR vaccination? And how long did it last for, and did your child have any other symptoms?



    My GP said that if someone is going to have a reaction you can expect it within 7-10 days after having the shot (this is for the measles part of it anyway).
    Well, today is day 9 for Aidyn and he has a spotty rash all down his chest & tummy, his back, his neck, and slightly on his forhead.
    He is also tireder and crankier than normal, but we do not know if this is from him being sick earlier in the week.

    The GP also said the rash could be caused by an allergic reaction to the antibiotics he was on (Amoxilin), so we have taken him off them too, just in case.

    I hope he gets better soon... it just has not been his week!

  2. #2
    Custardtart Guest

    Default

    There's no real way of knowing what has caused the rash, but my daughter reacted like that to Amoxilin too.

    Kerrie

  3. #3

    Join Date
    Apr 2003
    Location
    Western Australia
    Posts
    1,109

    Default

    I would tend to say it is probably the amoxycillin that has caused the rash.

    Poor little bloke - hope he feels better soon [-o<

  4. #4
    Melinda Guest

    Default

    A friend of mine's daughter, who was 1 in February, had her MMR needle and a few days later, she actually got the measles! Apparently it is fairly rare for this to happen, and only happens in a very small percentage of cases.

    Hopefully that's not what it is though and he feels better really soon!

  5. #5

    Join Date
    Jul 2004
    Location
    House of the crazy cat ladies...
    Posts
    3,793

    Default

    Luckily he doesnt seem to have the full-blown measles cause he hasn't really been sick these past 2 days, just extra tired... and cranky too... - but I could also put that down to teething.

    Kelli & Kerrie - when your bubs got the reaction/rash to the Amoxilin, how long had they been taking it for? Cause Aidyn had already been on the Amoxilin for almost 3 days before the rash appeared...

  6. #6

    Join Date
    Nov 2003
    Location
    Wodonga, Vic
    Posts
    786

    Default

    Ambah, I'd be taking him to the drs or your mchn just to get him checked out. If it was me I would want to know if it is the antibiotics. Amoxilin is a popular antibiotic used with infections and if it isnt the meds then you wont have to exclude it in future.

    Hope the poor little guy gets better soon.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •